# SDR DXTA200601720

- Difficulty date: November 8, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N223QS
- Make and model: Amd FALCON2000
- Aircraft serial: 86
- Aircraft time: 128 hours, 74 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Unknown
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, LT BRAKE WAS BINDING AND PULLING TO THE LT USED EMERGENCY BRAKE TO STOP EMERGENCY BRAKE WORKED FINE. LT BRAKE TEMP 170/150, RT BRAKE TEMP NORMAL 60/50.  TROUBLESHOT LT BRAKES VISUALLY INSPECTED IB AND OB LT BRAKE AND TIRE ASSY SATISFACTORY AT THIS TIME. CHECKED FOR FAULT CODES. NO BRAKE FAULTS AT THIS TIME. REMOVED AND REPLACED LT AND RT HYD MANIFOLD RETURN FILTERS (LT) CD11, CD12, AND GENERAL RETURN (RT) CD2 W/NEW. LEAK CHECKS GOOD. NJA FLT CREW C/W TAXI/HIGH SPEED TAXI CKS GOOD AT THIS TIME IAW MM CH (32-429), (29-008), (45-308), (32-446) AND F2000EX AFM.
